Results 1 to 4 of 4
Seroquel???help needed!!!!!
  1. #1
    oldschool is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    8

    Default Seroquel???help needed!!!!!

    yea one of my friends have the drug Seroquel and i guess he took it just for the hell of it.what are the side effects of this drug?and does it get you high?he handed it to me,and i said i dont think so brother.i kinda felt bad for him cause i didnit kno what was going to happen.any info on the pill will help.what does it do if tooken by another not prescribed?

  2. #2
    RoC1909 is offline Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    112

    Default

    Seroquel is a fairly powerful antipsychotic used for the treatment of psychotic disorders and schizophrenia.

    While looking in the "The Pill Book 10th Edition", it looks like this drug can have MANY side effects (literally taking a page and a half to name them all) which is A LOT for this book!

    I would assume (I AM NOT A DOCTOR JUST TO START), that taking one pill wouldn't do much. The Pill Book mentions nothing about "getting high" NOR having a addiction potential BUT, with all drugs of this type (any drugs for that matter) your friend should not be "experimenting" like this.

    The MOST COMMON SIDE EFFECTS are:
    1) Dizziness from a sitting/lying position to a standing.
    2) Headache
    3) Tiredness
    4) Upset Stomach
    5) Weight Gain
    6) Dry Mouth

    [Preaching]
    Just to point out, you asked if it "made you high"? Well, ask your friend since he took it. I am not trying to sound like a @SS or anything but experimentation with prescription drugs is not only careless but in some circumstances, can be deadly! I am glad that you said no to his offer since medications affect everyone differently. He may be able to tolerate a certain drug while you on the other hand may have a adverse reaction that ends in tragedy.
    [/end preaching]

    More info can be found below:

    http://Seroquel.drugs.com/

    Regards,

    J

  3. #3
    have_empathy777 is offline New Member
    Join Date
    Feb 2005
    Location
    USA.
    Posts
    6

    Default

    I took it for about 3 to 4 weeks and while I was on it I slept for probably 3 to 4 weeks straight! It made me so tired. I got withdrawn from almost all my classes at school cause all I did was sleep. Now I'm on a different anti- depressent plus adderall and I can't sleep at all and have lost 43 pounds since Oct. 04. Anyways. No man, it won't get you high and all SSRI's take about a month to get fully in your system anyways. Whatever Nevermind
    Take Care,
    RK

  4. #4
    Hurting is offline New Member
    Join Date
    Feb 2005
    Location
    Canada.
    Posts
    2

    Default

    Seroquel is not a "get high
    med. It's more of a "you will feel so tired" kinda med. After taking one I doubt you will have the desire to ever take another.

    The big question is, why is your friend messing around with psych meds? Or why would you/he want to? I've been on over 40 meds and it's not fun. It's not something I expected would become part of my life ... actually it is my life, just to remain somewhat "normal".

    Stay away from the meds.

    Hurting



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22